# SDR FDEA201204071283

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,720 hours, 18,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT OPERATE NORMALLY.  EMERGENCY LIGHT SWITCH OPERATES NORMAL IAW MM 33-51-00-5-0, CONFIRMED EMERGENCY LIGHT FUNCTIONS FINE.  AJUSTED IAW SWITCH COVER.  ALL CHECKED OK.
